MAUDE Adverse Event Report: COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ ACCESSORIES, CATHETER

COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ ACCESSORIES, CATHETER
Model Number G10544
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - customer (person): street: (b)(6), mobile: (b)(6).G4: pma/510k #- exempt this report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that on (b)(6) 2024, the tip of the wire guide included in neff percutaneous access set broke off at the biliary orifice during treatment of jaundice for a (b)(6) -year-old female patient.The surgeon removed the wire guide along with the catheter and replaced it in a timely manner.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Additional information regarding the event has been requested but is currently unavailable.
 
Event or Problem Description
In additional information received on 16oct2024, it was reported that the device will not be returned for the investigation, as it was discarded by the complaint facility.The wire was manipulated and/or withdrawn through the needle.There was difficulty experienced when advancing the wire guide through the needle.There was no difficulty advancing the introducer set over the wire guide.The patient did not have tortuous anatomy.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged or unavailable.Correction: h1.Investigation ¿ evaluation: it was reported that on (b)(6) 2024, the tip of the wire guide included in neff percutaneous access set broke off at the biliary orifice during treatment of jaundice for a 90-year-old female patient.The surgeon removed the wire guide along with the catheter and replaced it in a timely manner.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of the documentation, including the complaint history, device history record, quality control procedures, and manufacturing instructions (mi) of the device, were conducted during the investigation.The complaint device was not returned for evaluation; therefore, a physical examination could not be conducted.However, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities area in place to identify this failure mode prior to distribution.A review of the device history record (dhr) for the device found one relevant nonconformance that could have contributed to the reported failure mode, in which all nonconforming material was scrapped.It should be noted that there were no other complaints associated with the final product lot number.Cook was unable to review the device labeling, as an ifu pamphlet is not included with the complaint device.Evidence gathered upon review of dmr, product labeling, and dhr, does not indicate the device was manufactured out of specification.There is no evidence of nonconforming material in house or in the field.Based on the information provided, no product returned, and the results of our investigation, cook concluded that the cause of event to be an unintended use error.It is possible that the wire guide was partially damaged by the needle and was not noticed until placing the nssw sheath device.When the customer was attempting to withdraw the wire guide, it hit the distal tip of the sheath device and broke off.Per the risk assessment no further action is required.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
NEFF PERCUTANEOUS ACCESS SET
Common Device Name
KGZ ACCESSORIES, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key20370979
Report Number1820334-2024-01300
Device Sequence Number6783521
Product Code KGZ
UDI-Device Identifier00827002105447
UDI-Public(01)00827002105447(17)250503(10)14704988
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2025
Device Model NumberG10544
Device Catalogue NumberNPAS-100-RH-NT
Device Lot Number14704988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer10/16/2024
01/10/2025
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date10/22/2024
01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale